miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
G-estimation of the Mahalanobis distance for the case of an arbitrary continuous distribution of observed vectors. (Russian. English summary)
Responsible organisation
1988 (Russian)In: [J] Tr. Vychisl. Tsentra, Tartu, Vol. 56, 50-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1988. Vol. 56, 50-58 p.
Keyword [en]
Mahalanobis distance, continuous distribution
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-2397Local ID: 1584OAI: oai:DiVA.org:miun-2397DiVA: diva2:27429
Available from: 2008-09-30 Created: 2008-12-17 Last updated: 2009-11-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Pavlenko, Tatjana
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf